# SDR ASOA04414

- Difficulty date: June 7, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: 487190
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4402 - DURING A GROUND INSPECTION IN ATL, THE EMERGENCY FLOOR LIGHT STRIP BETWEEN ROWS 2/4 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE CONNECTORS TO THE EMERGENCY FLOOR LIGHT STRIP BETWEEN ROWS 2 AND 4 LOOSE AND RECONNECTED THEM.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
